# SDR MALA100213

- Difficulty date: December 30, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 8,543 hours, 5,760 cycles
- Engine: Ge CF348C5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP BY GALLEY CART NEXT TO LAV, KNOCKED OFF BY CATERING.  REPLACED EMERGENCY LIGHT STRIP IAW 33-51.
